Facing Side Effects Of Over Masturbation

Oct

5

2012

I am very worried about my problem of side effects of over masturbation. For nearly 10 years, I am facing this problem and even from last 3 years I took siddha medicine but it does not suit me. Please give me positive answer. My organ size is also very small and dull. Please help me. I am now 23.

In: Men's Health Asked By: [4 Grey Star Level]
Answer #1

To overcome from the side effects of excessive hand practice, we recommend you to take a regular course of NF Cure and Shilajit capsules for minimum 3 to 4 months. These herbal supplements are made of pure ayurvedic herbs with magnificent properties of healing and rejuvenating the entire body system. Shilajit is also helpful in increasing erection size and strength naturally.

To read detail about these herbal supplements, visit http://www.naturalhealth-supplements.com/side-effects-of-over-masturbation.htm

Answers Answered By: ayurvedresearch [2686 Orange Star Level]

Answer this Question

You must be Logged In to post an Answer.

Not a member yet? Sign Up Now »

 Herbal Supplements and Products
ED Pills PE Pills Shilajit Safed Musli Mast Mood Oil
Erectile Dysfunction Nocturnal Emission/ Nightfall Shilajit Libido Safed Musli Aphrodisiac Erection Oil
Female Libido Enhancer Stherb Lady Secret Herbal Hair Oil Arthritis Supplement Pain Relief Oil
Female Libido Enhancer Vaginal Tightening Cream Herbal Hair Oil Arthritis Joint Pain Arthritis Relief Oil
Diabetes Supplement Weight Loss Pills Cellulite Cream Stherb Butea Superba Gel Butea Superba Capsule
Diabetes / Glycosuria Weight Loss Pills Cellulite Cream Erection Gel Premature Ejaculation

Star Points Scale

Earn points for Asking and Answering Questions!

Grey Sta Levelr [1 - 25 Grey Star Level]
Green Star Level [26 - 50 Green Star Level]
Blue Star Level [51 - 500 Blue Star Level]
Orange Star Level [501 - 5000 Orange Star Level]
Red Star Level [5001 - 25000 Red Star Level]
Black Star Level [25001+ Black Star Level]

Bestsellers

NF Cure Capsules
Shilajit ES